BibTeX record journals/amc/ZhangLWL13

download as .bib file

@article{DBLP:journals/amc/ZhangLWL13,
  author    = {Xinguang Zhang and
               Lishan Liu and
               Yonghong Wu and
               Yinan Lu},
  title     = {The iterative solutions of nonlinear fractional differential equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {219},
  number    = {9},
  pages     = {4680--4691},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.amc.2012.10.082},
  doi       = {10.1016/j.amc.2012.10.082},
  timestamp = {Wed, 25 Sep 2019 18:01:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhangLWL13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics